MathSciNet Relay Station
MathSciNet bibliographic data
MR2153117 (2006b:17023) 17B37 (18D10 20F36 57M25)
Eisermann, Michael Yang-Baxter deformations of quandles and racks. Algebr. Geom. Topol. 5 (2005), 537–562 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement